Ukrainian Mathematical Journal

, Volume 56, Issue 8, pp 1343–1352 | Cite as

Point spectrum of the schrödinger operator with point interactions at the vertices of regular N-gons

  • M. E. Dudkin
Article

Abstract

We present a complete description of the point spectrum of the Laplace operator perturbed by point potentials concentrated at the vertices of regular polygons. We prove a criterion for the absence of points of the point spectrum of a singular perturbed positive self-adjoint operator with the property of cyclicity of defect vectors.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    S. Albeverio, F. Gesztesy, R. Høegh-Krohn, and H. Holden, Solvable Models in Quantum Mechanics, Springer, New York (1988).Google Scholar
  2. 2.
    S. Albeverio and L. Nizhnik, Schrödinger Operators with Number of Negative Eigenvalues Equal to the Number of Point Interactions, Preprint No. 49, Bonn (2002).Google Scholar
  3. 3.
    S. Albeverio and L. Nizhnik, “On the number of negative eigenvalues of a one-dimensional Schrödinger operator with point interactions,” Lett. Math. Phys., 65, 27–35 (2003).Google Scholar
  4. 4.
    V. D. Koshmanenko, Singular Bilinear Forms in the Theory of Perturbations of Self-Adjoint Operators [in Russian], Naukova Dumka, Kiev (1993).Google Scholar
  5. 5.
    W. Karwowski and V. Koshmanenko, “On the definition of singular bilinear forms and singular linear operators,” Ukr. Mat. Zh., 45, No.8, 1084–1089 (1993).Google Scholar
  6. 6.
    J. F. Brasche, V. Koshmanenko, and H. Neidhardt, “New aspects of Krein’s extension theory,” Ukr. Mat. Zh., 46, No.1, 37–54 (1994).Google Scholar
  7. 7.
    S. Albeverio and V. Koshmanenko, “On the form-sum approximations of singularly perturbed positive self-adjoint operators,” J. Funct. Anal., 169, 32–51 (1999).Google Scholar
  8. 8.
    W. Karwowski and V. Koshmanenko, “Singular quadratic forms: regularization by restriction,” J. Funct. Anal., 143, 205–220 (1997).Google Scholar
  9. 9.
    L. P. Nizhnik, “On rank one singular perturbations of self-adjoint operators,” Meth. Funct. Anal. Top., 7, No.3, 54–66 (2001).Google Scholar
  10. 10.
    S. Albeverio and P. Kurasov, Singular Perturbations of Differential Operators and Solvable Schrödinger Type Operators, Cambridge University Press, Cambridge (2000).Google Scholar
  11. 11.
    M. G. Krein, “Theory of self-adjoint extensions of semibounded Hermitian operators and its applications. I,” Mat. Sb., 20, No.3, 431–495 (1947).Google Scholar
  12. 12.
    N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in a Hilbert Space [in Russian], Nauka, Moscow (1966).Google Scholar
  13. 13.
    V. Koshmanenko, “A variant of inverse negative eigenvalues problem in singular perturbation theory, ” Meth. Funct. Anal. Top., 8, No.1, 49–69 (2002).Google Scholar
  14. 14.
    V. D. Koshmanenko and O. V. Samoilenko, “Singular perturbations of finite rank. Point spectrum,” Ukr. Mat. Zh., 49, No.9, 1186–1212 (1997).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2004

Authors and Affiliations

  • M. E. Dudkin
    • 1
  1. 1.Kyiv Polytechnic InstituteKyiv

Personalised recommendations